# SDR QXEA2014121001029

- Difficulty date: December 1, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 85307797003
- Condition: Damaged
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR WARPED AND HAS SIGNS OF CORROSION AT LOWER EDGE.  R & R THE LAVATORY SERVICE DOOR IAW SRM 51-42-05-02-01 AND DWG 85327507, REV-B.
